# SDR 2001UALA00961

- Difficulty date: June 5, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N7292U
- Make and model: Boeing 727222
- Aircraft serial: 21570
- Aircraft time: 64,069 hours, 36,812 cycles
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189915
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION LEFT MLG RED UNSAFE INDICATION ILLUMINATED WITH GEAR HANDLE IN EITHER OFF OR UP POSITION.  *S/D*  FOUND LEFT MLG UPLOCK SENSOR OPEN.  REPLACED SENSOR AND GEAR LIGHTS NORMAL DURING OPERATIONAL CHECK.
